# SDR MASA200602263

- Difficulty date: September 10, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N75992
- Make and model: Cndair CL6002B19
- Aircraft serial: 7401
- Aircraft time: 10,841 hours, 10,146 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: False Activation
- Location: Spoileron Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7480 SFD.  CREW REPORTED A SPOILERON FAULT STATUS MESSAGE.  MAINTENANCE RESET THE SSCU CB'S WITH THE CREW, NO FURTHER ACTION.
